Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Quasi-linearization and upper and lower bounds for variational problems

Author: Richard Bellman
Journal: Quart. Appl. Math. 19 (1962), 349-350
MSC: Primary 49.00
DOI: https://doi.org/10.1090/qam/130585
MathSciNet review: 130585
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Robert Kalaba, On nonlinear differential equations, the maximum operation, and monotone convergence, J. Math. Mech. 8 (1959), 519–574. MR 0107731
  • [2] R. Bellman, Functional equations in the theory of dynamic programming--V: Positivity and quasilinearity, Proc. Natl. Acad. Sci. USA 41, 743-746 (1955)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 49.00

Retrieve articles in all journals with MSC: 49.00

Additional Information

DOI: https://doi.org/10.1090/qam/130585
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society